| Catalog Number |
05027250001 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported that the infusion device was delivering an inaccurate amount of insulin.This resulted in low blood glucose values of 48 mg/dl and one day later in elevated blood glucose levels of 250 mg/dl.
Additional Manufacturer Narrative
Correction: in d4 the catalog no and unique identifier information was updated based on the returned product.